Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of growth hormones - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   hi
User :   Hi good afternoon
Doctor :   how can I help you?
User :   I am 23 years old
Doctor :   ok
User :   I want to increase my height
User :   my current height is 5.7
User :   so I am planning to take growth hormone pills
User :   it is risky or i can take it
User :   I am asking that after taking GH pills any chances of side effect
Doctor :   it is risky
Doctor :   there are several side effects
User :   so i cant increase height anyway
Doctor :   in my opinion first you should go for skiagram
Doctor :   to check if there is fusion of growth centres
Doctor :   if they are fused
Doctor :   then GH will not work
Doctor :   you will need some exercise
Doctor :   which can increase few inches

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor